MAUDE Adverse Event Report: COVIDIEN 1CC SAF SYR E100 29X1/2; SYRINGE, PISTON

COVIDIEN 1CC SAF SYR E100 29X1/2; SYRINGE, PISTON
Model Number 8881511110
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reported that upon drawing up insulin, the needle stayed in the bottle of insulin when the syringe was removed.

Brand Name
1CC SAF SYR E100 29X1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9492553
Report Number1915484-2019-01112
Device Sequence Number13838521
Product Code FMF
UDI-Device Identifier20884521014937
UDI-Public20884521014937
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881511110
Device Catalogue Number8881511110
Device Lot Number912642X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date12/19/2019
Patient Sequence Number1